I have hpv and recently was given minocycline for cyst. acne. since i hae been taking minocycline i started experiencing bleeding from the vagina, muscle aches, and chest pain. in the mornings when i first get up the bleeding has stpped, but when I take the medicine it starts back. what does this mean?
These might be side effects from the drugs, so in that case you should stop taking them and call your Dr. Joint pain and unusual bleeding are side effects from taking minocycline which may indicate an allergic reaction. Is your chest pain followed by difficulty breathing? As that is a side effect too. Just stop taking the meds and see a Dr because it could be nothing to do with the meds at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.